# SDR AALA20101015MIA01

- Difficulty date: October 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 47,595 hours, 6,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  RESEATED RIGHT NUMBER 1 DOOR EXTERNAL LIGHT.  OPS CHECKS NORMAL.
